# SDR 96FDEA01382

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 65217227419
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0360 AND 027, CORROSION (C57-581-01-1) LT WING O/B AILERON CONTROL ROD FITTING ON AILERON IS CORRODED.  *S/D*  REMOVED AND REPLACED LT WING O/B AILERON CONTROL ROD FITTING ON AILERON IAW FEDEX SRM 51-30-2.
